Accessibility navigation


Fredholmness of Toeplitz operators on the Fock space

Fulsche, R. and Hagger, R. (2019) Fredholmness of Toeplitz operators on the Fock space. Complex Analysis and Operator Theory, 13 (2). pp. 375-403. ISSN 1661-8262

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

294kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s11785-018-0803-8

Abstract/Summary

The Fredholm property of Toeplitz operators on the $p$-Fock spaces $F_\alpha^p$ on $\mathbb{C}^n$ is studied. A general Fredholm criterion for arbitrary operators from the Toeplitz algebra $\mathcal{T}_{p,\alpha}$ on $F_\alpha^p$ in terms of the invertibility of limit operators is derived. This paper is based on previous work, which establishes corresponding results on the unit balls $\mathbb{B}^n$.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:84026
Publisher:Springer

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation